# SDR QXEA2013050300875

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 15,044 hours, 16,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020101
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  SUBSEQUIENT INTERMITTENT FLASHING FUSELAGE DOOR LIGHT (20-25 TIMES).  RETURNED TO FIELD.  AFTER LANDING, FUSELAGE DOOR LIGHT EXTINGUISHED.  INTERROGATED PSEU, NO PRESENT FAULTS FOUND.  NO FAULTS IN HISTORY.  AFT PAX DOOR LOCK PROX SENSOR OHMS OUT OF LIMITS AR 10.9MH AND UPON FURTHER INVESTIGATION FOUND BROKEN WIRE BY SENSOR.  R & R AFT PAX DOOR LOCK SENSOR IAW AMM TASKS 52-71-01-000-802, 52-71-01-400-802.  RIGGED AFT PAX DOOR LOCK SENSOR IAW AMM TASK 52-71-01-830-804.  PERFORMED OPS CHECK OF AFT PAX DOOR IAW AMM TASK 52-12-00-710-801.  OPS CHECK GOOD.  RETURNED TO SERVICE.
